Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 3, Pages 155-162
An existence theorem for a Volterra integral equation with deviating arguments
Department of Mathematics, Bharathiar University, Coimbatore 641 046, Tamil Nadu, India
Received 1 October 1989; Revised 1 March 1990
Copyright © 1990 K. Balachandran and S. Ilamaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An existence theorem is proved for a nonlinear Volterra integral equation with